Almost hamiltonian groups
Compositio Mathematica, Tome 6 (1939) , pp. 382-406.
@article{CM_1939__6__382_0,
     author = {Baer, Reinhold},
     title = {Almost hamiltonian groups},
     journal = {Compositio Mathematica},
     pages = {382--406},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0020.34701},
     language = {en},
     url = {archive.numdam.org/item/CM_1939__6__382_0/}
}
Baer, Reinhold. Almost hamiltonian groups. Compositio Mathematica, Tome 6 (1939) , pp. 382-406. http://archive.numdam.org/item/CM_1939__6__382_0/